Nonlinear Differential Equations of Monotone Types in Banach Spaces

  • Viorel┬áBarbu

Part of the Springer Monographs in Mathematics book series (SMM)

Table of contents

  1. Front Matter
    Pages I-X
  2. Viorel Barbu
    Pages 1-26
  3. Viorel Barbu
    Pages 127-192
  4. Back Matter
    Pages 271-272

About this book


This book is concerned with basic results on Cauchy problems associated with nonlinear monotone operators in Banach spaces with applications to partial differential equations of evolutive type.

This is a monograph about the most significant results obtained in this area in last decades but is also written as a graduate textbook on modern methods in partial differential equations with main emphasis on applications to fundamental mathematical models of mathematical physics, fluid dynamics and mechanics.

This book is selfcontained while the prerequisites in functional analysis are necessary to understand as it is being presented in a preliminary chapter. An up-to-date list of references and extended comments are included.


Banach Barbu Cauchy problem Equations Monotone Nonlinear accretive operator elliptic equation mathematical physics maximal monotone operator partial differential equation

Authors and affiliations

  • Viorel┬áBarbu
    • 1
  1. 1.Fac. MathematicsAl. I. Cuza UniversityIasiRomania

Bibliographic information

Industry Sectors
Finance, Business & Banking
IT & Software